Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 64 (1995), 1341-1354
DOI: https://doi.org/10.1090/S0025-5718-95-99724-5
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. J. Channell, Symplectic integration algorithms, Los Alamos National Laboratory Rep. AT-6:ATN 83-9 (1983).
  • [2] F. M. Lasagni, Canonical Runge-Kutta methods, Z. Angew. Math. Phys. 39 (1988), 952-953. MR 973194
  • [3] R. Penrose, The emperor's new mind, Oxford Univ. Press, Oxford, 1989. MR 1048125 (91c:00010)
  • [4] R. D. Ruth, A canonical integration technique, IEEE Trans. Nucl. Sci. 30 (1983), 2669-2671.
  • [5] J. M. Sanz-Serna, Runge-Kutta schemes for Hamiltonian systems, BIT 28 (1988), 877-883. MR 972812 (90b:65145)
  • [6] -, Symplectic integrators for Hamiltonian problems: an overview, Acta Numer. 1 (1993), 243-286. MR 1165727 (93c:65093)
  • [7] Y. B. Suris, Preservation of symplectic structure in the numerical solution of Hamiltonian systems, Numerical Solution of Differential Equations (S. S. Filippov, ed.), Akad. Nauk USSR, Moscow, 1988, pp. 148-160. MR 1115223 (92j:65102)
  • [1] E. Anderson, Z. Bai, C. Bischof, J. Demmel, J. Dongarra, J. Du Croz, A. Greenbaum, S. Hammarling, A. McKenney, S. Ostrouchov, and D. Sorensen, LAPACK users' guide, SIAM, Philadelphia, PA, 1992.
  • [2] J. J. Dongarra, J. R. Bunch, C. B. Moler, and G. W. Stewart, LINPACK users' guide, SIAM, Philadelphia, PA, 1979.
  • [3] B. T. Smith, J. M. Boyle, J. J. Dongarra, B. S. Garbow, Y. Ikebe, V. C. Klema, and C. B. Moler, Matrix eigensystem routines--EISPACK guide, 2nd ed., Springer-Verlag, New York, 1976. MR 0494879 (58:13662a)
  • [4] J. H. Wilkinson and C. Reinsch, Handbook for automatic computation, Vol. II, Linear algebra, Springer, New York, 1971. MR 0461856 (57:1840)
  • [1] K. O. Geddes, S. R. Czapor, and G. Labahn, Algorithms for computer algebra, Kluwer, Dordrecht, 1992. MR 1256483 (96a:68049)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-95-99724-5
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society